# SDR FDEA202002180350

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 99,512 hours, 29,827 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  318     28-40  7406     18FEB20  MEM  FACT  U  LOGPAGES:3248935  LVL 2 FUEL QTY/USED CHK" ALERT- QRH PROCEDURES  FOLLOWED. ALERT WENT OUT. REOCCURED AFTER ABOUT 5  MINS.  UPDT 18FEB20 08:14   MEM U  PERFORMED FSC TEST REF MD10-30 AMM 28-08-01-5. ALL  TEST PASS. PERFORMED FQGS TEST REF MD10-30 AMM  28-41-00-5. ALL TEST PASS.  REOP 18FEB20 11:34   U  DSCRP IS REOPEN FOR WORK.  AMT MECHANIC: 144602   FACT 18FEB20 11:36   MEM U  PER MOCC PERFORMED STICKING OF ALL THREE FUEL TANKS  NO.1 TANK READINGS ARE STICK READING AFT INNER WAS  18 FUEL CAL READS 6,O20 COCKPIT DISPLAY READING IS  6,000. TANK NO.2 STICK READING 13.5 FUEL CAL READS  6,830 COCKPIT DISPLAY READING IS 6,200. TANK NO.3  STICK READING 17 FUEL CAL READS 5,470 COCKPIT  DISPLAY READS 5,800. REF MD10-30 AMM 12-11-07-3.  BEFORE STICKING TANKS SUMPED TANKS FOUND WATER IN  TANKS 1 AND 3.
